Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
haleystar

shoulder/chest acne

i've developed some weird acne on my shoulders and chest and a little bit on my back. it is all pustule acne and most of them are very small and very red. i'm on minocycline 100mg twice a day and have been for 2 months. the acne on my face has lessened significantly but now i've got this weird breakout on my body. it started about a two weeks ago after going to the beach. at first i thought it was the sunscreen so when i went to the pool last weekened i didn't use any but the breakout got worse. does sunlight cause breakouts? normally i don't have such a bad breakout on my body, usually it is very mild - a couple here and there but this is ridiculous!!! anyone have any suggestions on how to get rid of this? thanks

Share this post


Link to post
Share on other sites

See your derm.

Always use sunscreen...antibiotics make you more prone to sunburn, and you can also get a rash from the sun...but it is not pimply...more like welts and they are itchy.

Share this post


Link to post
Share on other sites

sounds like pityrosporum folliculitis to me, usually gets worse when on antibiotics or in the sun - which you did both. google pityrosporum folliculitis and see if it matches the look of your rash. also if its itchy id say even more likely although mine doesn't itch that much. i have this, and it startedwhen i was on minocycline too, along with a lot of other people on theese boards. My derm kept calling it and treating it like acne which makes it worse because antibiotics actually make it worse instead of better. whne i stopped taking minocycline it got much better. i never go in the sun anymore because the heat and light makes it flare up.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×